# SDR ASAA2025111162585

- Difficulty date: November 11, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 42,201 hours, 13,261 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141A5810454
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FWD WET AREA FLOOR PANEL 141A5810-454 HAS DELAMINATION & CORRODED INSERTS. GROUNDED - YES. ACCOMPLISHED PERMANENT CLASS A REPAIR OF DELAMINATION ON UPPER FACE SHEET AND CORRODED INSERTS ON MAIN CABIN AFT WET AREA FLOOR PANEL 141A5810-454 IAW SRM 53-00-50-2R-0 REPAIR 1 AND AIPC 53-21-51-48C.
